| Model Number |
DTMB1D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient stated they received a shock.Follow up was conducted and noted that the arrythmia started as a supra ventricular tachycardia (svt) and developed into ventricular tachycardia (vt) and three rounds of anti-tachycardia pacing (atp) were unsuccessful, therefore, the patient receive two shocks and it was noted that the second shock broke the arrhythmia.It was also noted that it was not able to be confirmed nor denied if the therapy was appropriate.The cardiac resynchronization therapy defibrillator (crt-d) remains in use. no further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the device was explanted and replaced due to normal elective replacement indicator (eri).
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.